advertisement
Question
Posted by: dii | 2019/08/11

skin rash and eyes itching

my doctor subscribed antibiotics eczema cream and eye ointment, after finishing the antibiotics I am back to zero. doctor says its seasonal allergies, how can I manage them apart from taking antibiotics and allergex tabs to numb the itchy feeling

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAllergy expert
- 2019/09/05

Antibiotics would only help an infection on the skin or in the eyes. Seasonal allergies would be dust mites, pollen and moulds. Antihistamine tablets such as Allergex may help, but it would be far more helpful to take an allergy test and find out the exact cause of your symptoms. Then the most appropriate treatment could be prescribed.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement